# SDR 2014FA0000314

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N801MR
- Make and model: Dhav DHC8202
- Aircraft serial: 606
- Aircraft time: 5,313 hours, 2,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 606
- Condition: Cracked
- Location: Zone 100
- Part time: 5,313 hours, 2,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC DISCOVERED A LARGE CRACK IN THE SKIN BETWEEN BS 222-252.3.    COMPLETED A VISUAL INSPECTION ON OUR ACFT IN THE SAME FS AREA PREVIOUSLY MENTIONED AND FOUND CRACK DAMAGE IN THE SKIN AROUND NR 2 VHF ANTENNA BASE FRAME, LOCATED AT THE CENTER LOWER FUSELAGE, AND ALSO AT INTERNAL STRUCTURE SUPPORTING THE SAME ANTENNA FRAME BETWEEN STRINGERS 32 RT AND 32 LT AT Z81.0 AT OR ABOUT STA 234.50.  THIS ACFT WAS MODIFIED UNDER STC SA04-96 FOR SPECIAL MISSION MARITIME PATROL, WITH CAMERA MOUNTED IMMEDIATELY AFT OF THE NOSE GEAR.  THE DAMAGED AREA IS AFT OF THE CAMERA AND SUSPECT  DAMAGE WAS CAUSED BY VHF ANTENNA THAT IS MOUNTED IN THE PATH OF DISTURBED AIR FLOWING AROUND THE CAMERA.
